Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

A method of approximation by interpolation splines with application of integral relations

  • 31 Accesses

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    H. Ahlberg, E. Nielson, and J. Walsh, Theory of Splines and Their Applications, Academic Press (1967).

  2. 2.

    M. H. Schultz and R. S. Varga, “L-splines,” Num. Math.,10, 345–369 (1967).

  3. 3.

    B. K. Schwartz and R. S. Varga, “Error bounds for spline and L-spline interpolation,” J. Approx. Theory,6, 6–49 (1972).

  4. 4.

    B. F. Lis, “General estimates for best approximation of a function by means of a finite system of functions in the space L μ p ,” Functiones Approximatio, Poznan,1, 39–44 (1974).

  5. 5.

    K. Scherer, “A comparison approach to direct theorems for polynomial spline approximation,” in: Proceedings of the Conference on Constructive Theory of Functions, Poznan, 1972, Warsaw (1975), pp. 189–214.

Download references

Author information

Additional information

Translated from Matematicheskie Zametki, Vol. 22, No. 4, pp. 593–600, October, 1977.

The author thanks Prof. Yu. Muselyak for valuable remarks in the preparation of this paper.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Lis, B.F. A method of approximation by interpolation splines with application of integral relations. Mathematical Notes of the Academy of Sciences of the USSR 22, 821–825 (1977). https://doi.org/10.1007/BF01146432

Download citation

Keywords

  • Interpolation Spline
  • Integral Relation